Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – F
Faenzi, Daniele
Ulrich bundles on K3 surfaces
Fakhruddin, Najmuddin
A topological property of quasi-reductive group schemes
The algebraic dynamics of generic endomorphisms of $\mathbb{P}^n$
Fanelli, Andrea
Effective Matsusaka's theorem for surfaces in characteristic p
Fantechi, Barbara
Symmetric obstructions theories and Hilbert schemes of points on threefolds
Favre, Charles
Continuity of the Green function in meromorphic families of polynomials
Fehm, Arno
The existential theory of equicharacteristic henselian valued fields
Feigin, Evgeny
Quiver Grassmannians and degenerate flag varieties
Fernández-Fernández, María-Cruz
Characteristic cycles and Gevrey series solutions of $A$-hypergeometric systems
Ferrand, Daniel
On the algebra of some group schemes
Ferretti, Andrea
The Chow ring of double EPW sextics
File, Daniel
Test vectors and central L-values for GL(2)
Finston, David
Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Fiorenza, Domenico
L structures on mapping cones
Fiori, Andrew
Lower bounds for the least prime in Chebotarev
Fiorilli, Daniel
Highly biased prime number races
Surpassing the ratios conjecture in the 1-level density of Dirichlet $L$-functions
Fisher, Thomas
A formula for the Jacobian of a genus one curve of arbitrary degree
Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
Minimisation and reduction of 5-coverings of elliptic curves
Fité, Francesc
Endomorphism algebras of geometrically split abelian surfaces over Q
Sato--Tate distributions of twists of $y^2=x^5-x$ and $y^2=x^6+1$
Flach, Matthias
On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
Fonseca, Tiago
Algebraic Independence for Values of Integral Curves
Ford, Kevin
On common values of phi(n) and sigma(m), II
The image of Carmichael's $\lambda$-function
Ford, Nicolas
Towards Boij-Söderberg theory for Grassmannians: the case of square matrices
Forey, Arthur
Uniform Yomdin-Gromov parametrizations and points of bounded height in valued fields
Fourier, Ghislain
Posets, tensor products and Schur positivity
Fourquaux, Lionel
Triangulable $\mathcal O_F$-analytic $(\varphi_q,\Gamma)$-modules of rank 2
Fouvry, Étienne
New equidistribution estimates of Zhang type
On binary cyclotomic polynomials
On the Spiegelungssatz for the 4-Rank
Fraczek, Markus
Symmetries of the transfer operator for Γ0(N) and a character deformation of the Selberg zeta function for Γ0(4)
Frączyk, Mikołaj
Betti numbers of Shimura curves and arithmetic three--orbifolds
Franc, Cameron
Classification of some vertex operator algebras of rank 3
Franzen, Hans
Semi-stable Chow-Hall algebras of quivers and quantized Donaldson-Thomas invariants
Frei, Christopher
Counting rational points over number fields on a singular cubic surface
Freitas, Nuno
Fermat's last theorem over some small real quadratic fields
Sums of two cubes as twisted perfect powers, revisited
Friedlander, Eric
Cohomology for Drinfeld doubles of some infinitesimal group schemes
Friedman, Robert
On the ample cone of a rational surface with an anticanonical cycle
Fritz, Tobias
Homogeneous length functions on groups
Frolenkov, Dmitry
On the mean value of symmetric square L-functions
Fujino, Osamu
Base point free theorems---saturation, b-divisors, and canonical bundle formula---
Fulton, William